# SDR SWIA201743899

- Difficulty date: October 5, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 23,855 hours, 15,197 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 26R, BS 333.  REMOVED AND REPLACED THE STRINGER SPLICE.   LEAK CHECK GOOD AT THIS TIME.
